# SDR N6WA20140803002

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 23,335 hours, 16,592 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MSG IN FLIGHT, IT WENT AWAY AFTER LANDING.  OPERATIONS CHECKED PAX DOOR IAW AMM 52-11-03.  OPERATIONS CHECKED GOOD AT THIS TIME, NO DEFECTS NOTED AT THIS TIME.
